# SDR CALA2025040803636

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N37365
- Make and model: Boeing 737-8
- Aircraft serial: 67630
- Aircraft time: 284 hours, 96 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 1L NEEDS EMERGENY SLIDE MATERIAL RESTOWED.   RESTOWED DOOR L1 SLIDE Z FOLD I.A.W AMM 25-66-01-409-804. A/C OK FOR SERVICE.
